# SDR UIEA2025031900339

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 180T00038
- Part serial: NSN
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB, RH PIVOT PIN, SLEEVE WITH CORROSION.(  HORIZONTAL STAB RH PIVOT PIN SLEEVE WAS REPLACED  WITH NR00439 IAW SRM 51-10-02-0G-0 REV 127 DATE 15 DEC 24. NO FURTHER DEFECTS NOTED. )
